# SDR YENA2020013170078

- Difficulty date: January 27, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 52,868 hours, 18,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 834594
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,409 hours, 2,037 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY CAPACITY CHECK FAILED.
